carnevalemanfredonia.it
» » Moufang Loops of Small Order (Memoirs of the American Mathematical Society)

eBook Moufang Loops of Small Order (Memoirs of the American Mathematical Society) download

by Orin Chein

eBook Moufang Loops of Small Order (Memoirs of the American Mathematical Society) download ISBN: 0821821970
Author: Orin Chein
Publisher: Amer Mathematical Society (December 31, 1978)
Language: English
Pages: 131
ePub: 1549 kb
Fb2: 1730 kb
Rating: 4.7
Other formats: azw doc rtf lit
Category: Different
Subcategory: Science and Mathematics

Customer Services American Mathematical Society 201 Charles Street Providence, RI 02904-2213 USA .

Visit the AMS Bookstore for individual volume purchases. Browse the current eBook Collections price list. View full volume PDF. View other years and numbers

Author(s) (Product display): O. Chein. Book Series Name: Memoirs of the American Mathematical Society.

Base Product Code Keyword List: memo; MEMO; memo/13; MEMO/13; memo-13; MEMO-13; memo/13/197; MEMO/13/197; memo-13-197; MEMO-13-197. Online Product Code: MEMO/13/197. Author(s) (Product display): O. Publication Month and Year: 2013-03-17.

Transactions of the. American mathematical society. to consider a number of cases which lead to the discovery of 13 loops of the. Volume 188, Issue 2, 1974.

Quasigroups and Loops: Introduction, (Sigma series in pure mathematics.

Visualization of the Smallest Moufang Loop. O. Chein, H. Pugfelder, The smallest Moufang loop, Arch.

O. Pflugfelder, The smallest Moufang loop, Arch.

0821821970 (ISBN13: 9780821821978).

Details (if other): Cancel. Thanks for telling us about the problem. 0821821970 (ISBN13: 9780821821978).

2307/1996765, JSTOR 1996765. Gagola III, Stephen (2012), "A Moufang loop's commutant", Mathematical Proceedings of the Cambridge Philosophical Society, 152 (2): 193–206, Bibcode:2012MPCPS 193G, doi:10. Grishkov, Alexander . Zavarnitsine, Andrei V. (2005), "Lagrange's theorem for Moufang loops", Mathematical Proceedings of the Cambridge Philosophical Society, 139 (1): 41–57, Bibcode:2005MPCPS.

Chein, Orin and Goodaire, Edgar G. 2005. Recommend this journal. Mathematical Proceedings of the Cambridge Philosophical Society. URL: losophical-society. Your name Please enter your name.